# SDR ASAA2013012993885

- Difficulty date: January 29, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5317
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 520, RBL 45 SEAT TRACK UPPER CROWN IS WORN.  CLEANED AREA IAW 737NG 20-30-88,  BLENDED SEAT TRACK  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 103, DETAIL A-A.  CUT AND TRIMMED DAMAGE SEAT TRACK SECTION IAW SRM 53-00-52, FIG 202, PG 109.   LOCATED, DRILLED AND DEBURRED CHANNEL AND SEAT TRACK SECTION REPAIR IAW SRM 53-00-52, PG 207, DETAIL B-B. INSTALLED  IAW SRM 53-00-52.
